# SDR XNA01015

- Difficulty date: July 28, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 30,429 hours, 15,292 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NO SLATS INDICATION ON THE FCPI.  SERVICED SLAT JACKSCREW AT LEFT WING ROOT.  OPS CHECK GOOD IAW A300 MM 27-80.
